# SDR AALA20170725003

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 14,270 hours, 5,644 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  THE NR 2 ENGINE LOW PRESSURE LIGHT ILLUMINATED.  HYDRAULIC B SYSTEM INDICATED 106%, 2870.  FOLLOWED QRH PROCEDURES THEN NOTICED LOW PRESSURE LIGHT ILLUMINATED B SYSTEM.  NR 2 ENGINE QTY & PRESSURE BOTH INDICATED ZERO.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE, USING FLAPS 15, WITHOUT FURTHER INCIDENT.   R & R THE RT ENGINE EDP IAW AMM 29-11-51.   R & R ELEVATOR FEEL COMPUTER, DUE TO HYDRAULIC CONTAMINATION IAW MCM 27-94-13.  ALL REQUIRED TEST ACCOMPLISHED.  ALSO HYDRAULIC  FLUSHING ACCOMPLISHED IAW MCM 29-93-01.  THE AIRCRAFT WAS GROUNDED.
